Volume 33, Issue 4
Multi-Symplectic Fourier Pseudospectral Method for a Higher Order Wave Equation of KdV Type

Junjie Wang

J. Comp. Math., 33 (2015), pp. 379-395.

Published online: 2015-08

Preview Purchase PDF 2 3122
Export citation
  • Abstract

The higher order wave equation of KdV type, which describes many important physical phenomena, has been investigated widely in last several decades. In this work, multi-symplectic formulations for the higher order wave equation of KdV type are presented, and the local conservation laws are shown to correspond to certain well-known Hamiltonian functionals. The multi-symplectic discretization of each formulation is calculated by the multi-symplectic Fourier pseudospectral scheme. Numerical experiments are carried out, which verify the efficiency of the Fourier pseudospectral method.

  • Keywords

The higher order wave equation of KdV type, Multi-symplectic theory, Fourier pseudospectral method, Local conservation laws.

  • AMS Subject Headings

65N30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

ynpewjj@126.com (Junjie Wang)

  • BibTex
  • RIS
  • TXT
@Article{JCM-33-379, author = {Wang , Junjie}, title = {Multi-Symplectic Fourier Pseudospectral Method for a Higher Order Wave Equation of KdV Type}, journal = {Journal of Computational Mathematics}, year = {2015}, volume = {33}, number = {4}, pages = {379--395}, abstract = {

The higher order wave equation of KdV type, which describes many important physical phenomena, has been investigated widely in last several decades. In this work, multi-symplectic formulations for the higher order wave equation of KdV type are presented, and the local conservation laws are shown to correspond to certain well-known Hamiltonian functionals. The multi-symplectic discretization of each formulation is calculated by the multi-symplectic Fourier pseudospectral scheme. Numerical experiments are carried out, which verify the efficiency of the Fourier pseudospectral method.

}, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.1502-m4400}, url = {http://global-sci.org/intro/article_detail/jcm/9849.html} }
TY - JOUR T1 - Multi-Symplectic Fourier Pseudospectral Method for a Higher Order Wave Equation of KdV Type AU - Wang , Junjie JO - Journal of Computational Mathematics VL - 4 SP - 379 EP - 395 PY - 2015 DA - 2015/08 SN - 33 DO - http://doi.org/10.4208/jcm.1502-m4400 UR - https://global-sci.org/intro/article_detail/jcm/9849.html KW - The higher order wave equation of KdV type, Multi-symplectic theory, Fourier pseudospectral method, Local conservation laws. AB -

The higher order wave equation of KdV type, which describes many important physical phenomena, has been investigated widely in last several decades. In this work, multi-symplectic formulations for the higher order wave equation of KdV type are presented, and the local conservation laws are shown to correspond to certain well-known Hamiltonian functionals. The multi-symplectic discretization of each formulation is calculated by the multi-symplectic Fourier pseudospectral scheme. Numerical experiments are carried out, which verify the efficiency of the Fourier pseudospectral method.

Junjie Wang. (2019). Multi-Symplectic Fourier Pseudospectral Method for a Higher Order Wave Equation of KdV Type. Journal of Computational Mathematics. 33 (4). 379-395. doi:10.4208/jcm.1502-m4400
Copy to clipboard
The citation has been copied to your clipboard